# SDR DL76S091252

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 67,538 hours, 30,876 cycles
- Engine: Ge CF680A2
- Engine time: 69,358 hours, 32,649 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580106
- Condition: Coked
- Location: Nr 1
- Part time: 69,358 hours, 32,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WHILE WORKING MCO ON LT ENGINE OVERHEAT DETECTION SYSTEM LOOP 2 OBSERVED SEVERE COKING ON UPPER ENGINE CASE AND HEAT DAMAGE TO PYLON INSULATION AND ELECTRICAL CONNECTORS AT J BOX.  INSULATION AND ELECTRICAL CONNECTORS ON PYLON REPLACED.  ENGINE SENT TO SHOP FOR REPAIR / TO BE REINSTALLED ON A/C.  SECURED MULTIPLE HYD AND FUEL LINES INTERNAL TO PYLON.  REPLACED MAIN FUEL FEED LINE.  WILL T/S OVERHEAT DETECTION SYSTEM AND RE-CHECK PYLON FOR LEAKS AFTER ENGINE IS REINSTALLED.
